Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Noticeable vein on chest, chest tightness, burping. Should I go to doctor?

i noticed when i came back from a day out in the sun with my shirt on that when I took my shirt off there was a light blue vein showing on the left side of my chest and also some noticeable veins showing through the skin on my left shoulder ... Saturday I sat and watched college football and drank way too many cokes... The waitress was cute and just keep bringing them and now i have some tightness in the chest along with some gas and burping for most of the day today... I just want to see if they are related and if I should see a doctor...I m in good shape with no heart disease in our family history
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
You have no problem.
A vein may be seen sometimes but may not be really abnormal.
Drinking too much of coke must have given you a bloated abdomen and hence tightness felt in the chest.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor